# SDR CALA2021022200208

- Difficulty date: February 21, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N15710
- Make and model: Boeing 737724
- Aircraft serial: 28780
- Aircraft time: 69,949 hours, 25,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702030
- Part serial: 253349
- Condition: Faulty
- Location: Cabin Lighting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULLNOSE LIGHTING ON OVERHEAD BINS ON RT SIDE BETWEEN ROWS 10 AN 22 DIM. SPT 5867958 TROUBLESHOT AND FOUND FAULTY BATTERY PACK AND BATTERY CHARGER.  REMOVED AND REPLACED BATTERY PACK, SN 146212 AN BATTERY CHARGER SN5917 WITH NEW BATTERY PACK SN 253349 AND BATTERY CHARGER SN 4 4654.  OPS CHECK GOOD IAW B737 AMM 33-51-06. DATA WAS TRANS FRM N/R 5867958,WK.
